# SDR AALA201710279035

- Difficulty date: October 23, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 50,849 hours, 20,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Part number: W1022200120
- Condition: Damaged
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED ACCOUNT FLAP/SLAT ASYMMETRY.  LANDING UNEVENTFUL.  AIRCRAFT FERRIED.  REMOVED AND REPLACED 4 DAMAGED WIRES ON THE LEFT WING ROOT PER CHAP20 N 20-10-11.  OPERATIONAL CHECK GOOD.  SEE ALSO AALA201711069042, AALA201711069043, AND  AALA201711069044. (CLOSED)
